| Model Number |
7N8371 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the packaging of two (2) non-dehp y-type microbore catheter extension sets was broken.This was observed before patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: d4 (expiration date: update to n/a), h4, h6 (update codes), h11.H11: the actual devices were not available; however, a photograph of the samples was provided for evaluation.Visual inspection of the photograph observed that two sets were outside the primary packaging; an incomplete sealing could be seen in one of the packaging.The reported condition was verified.The cause of the condition was related to the manufacturing process.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.